Alert archive / Kansas / Red Flag Warnings in 2026

Red Flag Warning 5, NWS Topeka, KS

March 26, 202617 counties in Kansas

NWS Topeka, KS issued this red flag warning at Mar 26, 2026, 1:31 AM CDT for 17 counties in Kansas. It took effect at Mar 26, 2026, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2026, 1:31 AM CDT (06:31 UTC)
In effect from
Mar 26, 2026, 11:00 AM CDT
Expired
Mar 26, 2026, 8:00 PM CDT
In force
9 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 48 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
3042 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

448 
WWUS83 KTOP 260631
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
131 AM CDT Thu Mar 26 2026


KSZ008>012-020>024-034>039-054-261445-
/O.UPG.KTOP.FW.A.0004.260326T1700Z-260327T0100Z/
/O.NEW.KTOP.FW.W.0005.260326T1600Z-260327T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-
Shawnee-Lyon-
131 AM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH
OF NORTHEAST KANSAS TODAY ...

The National Weather Service in Topeka has issued a Red Flag
Warning for wind and low relative humidity, which is in effect 
from 11 AM this morning to 8 PM CDT this evening. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, 
  Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, 
  Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, 
  Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon.

* TIMING...From 11 AM this morning to 8 PM CDT this evening.

* WINDS...Southwest winds increasing to 15 to 20 mph gusting 20 to
  30 mph...then becoming north northeast 15 to 25 mph with gusts
  up to 40 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...Up to 95 degrees F.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
961 
WWUS83 KTOP 260916
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
416 AM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

KSZ008>012-020>024-034>039-054-270100-
/O.CON.KTOP.FW.W.0005.260326T1600Z-260327T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-
Shawnee-Lyon-
416 AM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY, STRONG GUSTY 
WINDS, AND DRY FUELS FOR AREAS ALONG AND WEST OF THE KANSAS 
TURNPIKE...

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, 
  Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, 
  Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, 
  Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon.

* TIMING...From 11 AM this morning to 8 PM CDT this evening.

* WINDS...Southwest winds increasing to 15 to 20 mph gusting 20 to
  30 mph...then becoming north northeast 15 to 25 mph with gusts
  up to 40 mph.

* RELATIVE HUMIDITY...As low as 24 percent.

* TEMPERATURES...Up to 95 degrees F.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
554 
WWUS83 KTOP 261837
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
137 PM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

KSZ008>012-020>024-034>039-054-271000-
/O.NEW.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/
/O.NEW.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/
/O.CON.KTOP.FW.W.0005.000000T0000Z-260327T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-
Shawnee-Lyon-
137 PM CDT Thu Mar 26 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR LOW RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR 
AREAS ALONG AND WEST OF THE KANSAS TURNPIKE... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW
RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from noon to 9 PM CDT Friday. A Fire 
Weather Watch has also been issued from Saturday morning through 
Saturday evening.

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, 
  Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, 
  Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, 
  Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon.

* TIMING...For the first Red Flag Warning, until 8 PM CDT this 
  evening. For the second Red Flag Warning, from noon to 9 PM 
  CDT Friday. For the Fire Weather Watch, from Saturday morning 
  through Saturday evening.

* WINDS...Today, shifting from the southwest to the northeast at
  20 to 30 mph with gusts up to 40 mph. For Friday, north winds at
  10 to 20 mph with gusts up to 30 mph. For Saturday, south winds
  at 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...Today, between 20 and 30 percent. Friday, as
  low as 14 percent. Saturday, as low as 12 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ026-040-055-056-058-059-271000-
/O.NEW.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/
/O.NEW.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/
Jefferson-Douglas-Osage-Franklin-Coffey-Anderson-
137 PM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW
RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

The National Weather Service in Topeka has issued a Red Flag 
Warning, which is in effect from noon to 9 PM CDT Friday. A Fire 
Weather Watch has also been issued from Saturday morning through 
Saturday evening.

* AFFECTED AREA...Fire Weather Zone 026 Jefferson, Fire Weather 
  Zone 040 Douglas, Fire Weather Zone 055 Osage, Fire Weather 
  Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire 
  Weather Zone 059 Anderson.

* TIMING...For the Red Flag Warning, from noon to 9 PM CDT 
  Friday. For the Fire Weather Watch, from Saturday morning 
  through Saturday evening.

* WINDS...Friday, north at 10 to 20 mph with gusts up to 30 mph.
  Saturday, south at 10 to 20 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...Friday and Saturday, as low as 20 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
415 
WWUS83 KTOP 270103 AAA
RFWTOP

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Topeka KS
803 PM CDT Thu Mar 26 2026

...RED FLAG WARNING ALLOWED TO EXPIRE THIS EVENING...

KSZ008>012-020>024-034>039-054-271015-
/O.EXP.KTOP.FW.W.0005.000000T0000Z-260327T0100Z/
/O.CON.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/
/O.CON.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-
Shawnee-Lyon-
803 PM CDT Thu Mar 26 2026


...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW
RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS..


* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 034 Ottawa, 
  Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, 
  Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, 
  Fire Weather Zone 039 Shawnee and Fire Weather Zone 054 Lyon.

* TIMING...For the Red Flag Warning, from noon to 9 PM CDT 
  Friday. For the Fire Weather Watch, from Saturday morning 
  through Saturday evening.

* WINDS...Northeast 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ026-040-055-056-058-059-271015-
/O.CON.KTOP.FW.W.0006.260327T1700Z-260328T0200Z/
/O.CON.KTOP.FW.A.0005.260328T1600Z-260329T0300Z/
Jefferson-Douglas-Osage-Franklin-Coffey-Anderson-
803 PM CDT Thu Mar 26 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR LOW
RELATIVE HUMIDITY, STRONG GUSTY WINDS, AND DRY FUELS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR CONTINUED FIRE DANGER CONDITIONS FOR ALL OF
NORTHEAST, NORTH CENTRAL AND EAST CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 026 Jefferson, Fire Weather 
  Zone 040 Douglas, Fire Weather Zone 055 Osage, Fire Weather 
  Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire 
  Weather Zone 059 Anderson.

* TIMING...For the Red Flag Warning, from noon to 9 PM CDT 
  Friday. For the Fire Weather Watch, from Saturday morning 
  through Saturday evening.

* WINDS...Northeast 15 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 25, 11:56 PM CDT, 1 hour 35 minutes earlier. Its key messages:

  • -Another round of record setting warmth expected this afternoon & tomorrow (Thursday). -Extreme fire danger conditions develop tomorrow, so a Fire Weather Watch has been issued. -A few locations could (50-60% chance) see a rain shower or storm tomorrow evening/night. -A brief late week cool down will be followed by another big warm up.
Area forecast discussion, Mar 25, 11:56 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1156 PM CDT Wed Mar 25 2026

.KEY MESSAGES...

-Another round of record setting warmth expected this afternoon &
 tomorrow (Thursday).

-Extreme fire danger conditions develop tomorrow, so a Fire
 Weather Watch has been issued.

-A few locations could (50-60% chance) see a rain shower or
 storm tomorrow evening/night.

-A brief late week cool down will be followed by another big
 warm up.

&&

.DISCUSSION...
Issued at 223 PM CDT Wed Mar 25 2026

There is a lot to highlight again in the forecast discussion,
with extreme early spring heat and fire danger conditions being
the main concerns. A Fire Weather Watch has been issued for
Thursday -- see details in the fire section below.

The large scale pattern over the CONUS features an expansive mid-
level ridge centered over the Desert Southwest and western Mexico.
That combined with southerly low level flow is creating another very
warm day for this time of the year. Temperatures will top out near
90 degrees this afternoon and will be even hotter tomorrow, likely
setting record highs both days.

The mid-level ridge will start to flatten tomorrow as a surface
low and associated cold front sweep through the central High
Plains. Temperatures will soar ahead of the front tomorrow. The
25th to 25th percentile from NBM for highs range from 96 to 99
degrees for TOP, with the going forecast closer to the 25th
percentile for now. If TOP exceeds 95 degrees, we will set
another record for hottest temp in the entire month of March,
just days after initially accomplishing that last weekend!

Hot and windy conditions combine to create extreme fire danger
tomorrow, and as already mentioned, a watch has been issued.
Winds will shift from the west-southwest to the north-northeast
throughout the days as the front moves southward. Winds will be
gusty ahead of the front and again behind it. A few showers and
storms may also develop behind the boundary, mainly in east-
central KS during the evening. Severe weather is not expected,
and unfortunately, QPF is low with only around a quarter of an
inch expected where rain occurs.

Much cooler temperatures are expected on Friday with highs only in
the mid to upper 50s, which is actually more seasonably
appropriate. Dew points will drop drastically, which will again
create fire concerns with RH falling into the teens for most
locations. Winds will again be breezy (not uncommon for March),
so fire headlines will be strongly considered. Temperatures
quickly warm through the weekend and into next week as another
mid-level ridge builds over the southern CONUS, and fire danger
concerns will continue.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1145 PM CDT Wed Mar 25 2026

VFR conditions expected through the period. LLWS continues early
this morning until better mixing ensues after sunrise. Winds
veer to the west with the front moving in for the late afternoon
and evening hours. Will add a wind increase and a VCSH late in
the forecast period for the frontal passage.

&&

.FIRE WEATHER...
Updated at 235 PM CDT Wed Mar 25 2026

Rain chances remain sparse and/or QPF remains low where POPs do
exist tomorrow, as windy conditions and very low afternoon RH
values continue for the next several days. Thus, concerns
continue for with regards to fire weather and fire behavior. A
few hours this afternoon will be near RFW criteria, mainly in
north-central and central KS. A Fire Weather Watch has been
issued for Thursday for much of the CWA. A cold front will
complicate the fire fighting efforts with gusty west-southwest
winds and hot conditions ahead of it, then a shift to gusty
north winds behind it for the afternoon and evening (the front
will move southward through the area throughout the day).

Winds stay elevated overnight into Friday. Even though
temperatures are cooler for Friday and Saturday, RH recovery
won't be dramatic during the overnight hours through Sunday,
and daytime RH will drop into the teens to low 20s both Friday
and Saturday, and to around 30 percent on Sunday. Such low RH
tends to exacerbate fire behavior, even as winds diminish.
Afternoon wind gusts Saturday and Sunday are forecast in the
20-25 mph range. Overall conditions over the weekend are far
from ideal for prescribed burning.

&&

.CLIMATE...
Updated at 245 PM CDT Tue Mar 25 2026

Record High Temperature for March 25

              Record (Year)           Forecast
Topeka          91 (1907)                91
Concordia       92 (1907)                94

Record High Temperature for March 26

              Record (Year)           Forecast
Topeka       85 (1910, 1991)             95
Concordia       86 (1907)                87

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-
KSZ022-KSZ023-KSZ024-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-
KSZ054.

&&

DISCUSSION...Teefey
AVIATION...Craven/Omitt
FIRE WEATHER...
CLIMATE...Flanagan
Hazardous weather outlook, Mar 25, 12:11 PM CDT, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
1211 PM CDT Wed Mar 25 2026

KSZ008>012-020>024-034>039-054-261715-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-
Lyon-
1211 PM CDT Wed Mar 25 2026

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated fire danger is expected Thursday through Sunday, with
Thursday looking to be the most concerning fire weather day due to
low relative humidity and strong west-southwest winds shifting to the
north in the afternoon behind a cold front.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ026-040-055-056-058-059-261715-
Jefferson-Douglas-Osage-Franklin-Coffey-Anderson-
1211 PM CDT Wed Mar 25 2026

This Hazardous Weather Outlook is for east central Kansas and
northeast Kansas.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated fire danger is expected Thursday through Sunday, with
Thursday looking to be the most concerning fire weather day.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 1:37 PM CDTFire Weather WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more21 hr
Mar 26, 1:37 PM CDTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more31 hr

Nearby

Red Flag Warnings in Kansas, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.